Intimacy

Jmoss
Jmoss Member Posts: 3
Can anyone identify with my problem? The professionals can't! I have RA and Fibromyalgia and I'm taking hydroxychloroquine sulphate, methotrexate, frolic acid, ibuprofen, paracetamol, gabapentin, vit d and vit b. my libido is non exist ant because of pain and side effects but my partner is getting frustrated and very fed up. Does anyone else suffer in this department? I feel very guilty and low as a result.

Comments

  • helpline_team
    helpline_team Posts: 2,286
    edited 30. Nov -1, 00:00
    Jmoss wrote:
    Can anyone identify with my problem? The professionals can't! I have RA and Fibromyalgia and I'm taking hydroxychloroquine sulphate, methotrexate, frolic acid, ibuprofen, paracetamol, gabapentin, vit d and vit b. my libido is non exist ant because of pain and side effects but my partner is getting frustrated and very fed up. Does anyone else suffer in this department? I feel very guilty and low as a result.

    Dear JMoss

    Thank you for your posting. Arthritis itself does not cause loss of libido but the physical pain and emotional stress that comes with having arthritis can mean that libido decreases. Our booklet ‘Relationships, intimacy and arthritis’ looks at this issue and provides more in depth information. This can be downloaded on the link http://www.arthritiscare.org.uk/PublicationsandResources/Listedbytype/Booklets/main_content/Relationshipsbooklet2011.pdf

    You can also call us here on the freephone helpline for a confidential chat on 0808 800 4050 (Monday – Friday, 10am – 4pm). I hope that this information is helpful.

    Best Wishes
    Dawn